MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; HARMONIC ACE

INTUITIVE SURGICAL, INC None; HARMONIC ACE
Model Number 480275-10
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, when using the harmonic ace instrument, it was found that it was not recognized and replaced with a new one.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The harmonic ace instrument was analyzed and the complaint was not confirmed by failure analysis.The reported event with the instrument could not be replicated nor confirmed.The harmonic ace was tested on an in-house system.The instrument passed the recognition, engagement and initialization tests.The instrument moved intuitively with full range of motion in all directions.The instrument clamp arm opened and closed properly several times.Due to the missing teflon pad the energy delivery test could not be performed.Additional observation not reported by site was that the clamp arm was found to have a missing teflon pad.The complete teflon pad was not returned.Components adjacent to this teflon pad do not show damage.The probable root cause of the teflon pad damage is attributed to use conditions.Damage is caused by heat generation when activating the harmonic ace blade with little to no tissue between the pad and the blade itself.

Brand Name
None
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50864047
Report Number2955842-2026-39712
Device Sequence Number21505525
Product Code NAY
UDI-Device Identifier10886874112738
UDI-Public(01)10886874112738(17)271031(10)K10251030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480275-10
Device Catalogue Number480275
Device Lot NumberK10251030 0034
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown